# SDR F3LA2024091300130

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N375FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10298
- Aircraft time: 12,781 hours, 5,897 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GROUNDED DUE TO ISSUE. LP345732, ITEM 1--ATB: UPON ARRIVING TO RWY 26R FOR T/O, WE NOTICED A VERY PRONOUNCED FUMES SMELL. AT THE TIME WE ASSUMED IT WAS EXHAUST FROM A B-767 THAT WAS IN FRONT OF US. WE TOOK OFF WITH BOTH ENGINE BLEEDS ON. AFTER TAKEOFF THE SMELL CONTINUED. ABOUT 10-15 MINUTES INTO THE FLT, WE GOT A CALL FROM THE CABIN REPORTING THEY HAD A STRONG SMELL AS WELL. AFTER SEPARATELY ISOLATING EACH PACK, IT WAS DETERMINED THAT THE SOURCE MAY HAVE COME FROM PACK 2. HOWEVER, BY THAT TIME WE WERE VERY CLOSE TO LANDING IN LAS, SO IT CANNOT BE CONFIRMED WITH CERTAINTY THAT IT WAS PACK 2. THE SMELL WAS SIMILAR TO JET EXHAUST WITH A HINT OF SOLVENT. THIS WAS NOT ELECTRICAL OR OIL BURNING.   PERFORMED TSM 05-50-00-810-831-A TYPE 6, TYPE 9 AND TYPE 10 PER ODOR REPORTING FORM. C/W AMM 49-00-00-200-812-A INSPECTION OF APU UPON ODOR IN CABIN - LEVEL A. PERFORMED ENGINE RUN IAW AMM 73-29-00-710-805-A AND LEVEL A STAGE 2 DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41-000-001-A AND 21-21-41-400-001-A. NO ODOR FOUND, A/C OK FOR SERVICE.
